# SDR UPS97223764

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CORROSION BETWEEN BS 1160 AND BS 1183  STR 10R.  REPAIR TO LAP AT STR 10 R CARRIED OUT BETWEEN BS 1134 AND 1183 I.A.W .EO B727-5330-0509 APPENDIX 8.3 AND SRM 53-30-3 FIG 14
